Contributions to the theory of the distribution of prime numbers in arithmetical progressions I
Acta Arithmetica, Tome 6 (1960) no. 4, pp. 415-434
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_6_4_415_434,
author = {Stanis{\l}aw Knapowski},
title = {Contributions to the theory of the distribution of prime numbers in arithmetical progressions {I}},
journal = {Acta Arithmetica},
pages = {415--434},
year = {1960},
volume = {6},
number = {4},
doi = {10.4064/aa-6-4-415-434},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-6-4-415-434/}
}
TY - JOUR AU - Stanisław Knapowski TI - Contributions to the theory of the distribution of prime numbers in arithmetical progressions I JO - Acta Arithmetica PY - 1960 SP - 415 EP - 434 VL - 6 IS - 4 UR - http://geodesic.mathdoc.fr/articles/10.4064/aa-6-4-415-434/ DO - 10.4064/aa-6-4-415-434 LA - en ID - 10_4064_aa_6_4_415_434 ER -
%0 Journal Article %A Stanisław Knapowski %T Contributions to the theory of the distribution of prime numbers in arithmetical progressions I %J Acta Arithmetica %D 1960 %P 415-434 %V 6 %N 4 %U http://geodesic.mathdoc.fr/articles/10.4064/aa-6-4-415-434/ %R 10.4064/aa-6-4-415-434 %G en %F 10_4064_aa_6_4_415_434
Stanisław Knapowski. Contributions to the theory of the distribution of prime numbers in arithmetical progressions I. Acta Arithmetica, Tome 6 (1960) no. 4, pp. 415-434. doi: 10.4064/aa-6-4-415-434
Cité par Sources :